Systems of linear equations over a bounded chain

Peeva K.: Systems of linear equations over a bounded chain. In: Acta cybernetica, (7) 2. pp. 195-202. (1985)

[thumbnail of cybernetica_007_fasc_002_195-202.pdf]
Cikk, tanulmány, mű

Download (672kB) | Preview
Item Type: Article
Journal or Publication Title: Acta cybernetica
Date: 1985
Volume: 7
Number: 2
ISSN: 0324-721X
Page Range: pp. 195-202
Language: English
Place of Publication: Szeged
Related URLs:
Uncontrolled Keywords: Számítástechnika, Kibernetika
Additional Information: Bibliogr.: 202. p.
Subjects: 01. Natural sciences
01. Natural sciences > 01.02. Computer and information sciences
Date Deposited: 2016. Oct. 15. 12:27
Last Modified: 2022. Jun. 10. 09:41

Actions (login required)

View Item View Item